MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED SDDRIVE SCREWDRIVER/T15; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED SDDRIVE SCREWDRIVER/T15; SCREWDRIVERS
Model Number 314.114
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part 314.114, lot 6958716: release to warehouse date: june 20, 2012.Manufactured by synthes (b)(4).No non-conformance reports (ncrs) were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.A product investigation was completed: upon visual inspection, it was observed that the distal tip (drive feature) of the device was twisted.No bent condition was observed on the device.Due to the twisted condition of the tip, device functionality was compromised.The noted issues were consistent as end-of-life indicators for the device.The overall complaint was confirmed for the received device as the distal tip was twisted.The reported bent condition cannot be confirmed as no deformed/bent condition was observed on the device.After a visual inspection, it is determined that the reusable instrument is worn from repeated use and servicing.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, it was found out that the tips of the two cannulated stardrive screwdriver t15 screwdrivers were bent.No patient consequence.Patient outcome was good.Upon visual inspection of the returned device, it was observed that the distal tip (drive feature) of the device was twisted, not bent.This is report 1 of 2 for (b)(4).

Brand Name
CANNULATED SDDRIVE SCREWDRIVER/T15
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11688584
Report Number2939274-2021-01936
Device Sequence Number3015593
Product Code HXX
UDI-Device Identifier10886982188526
UDI-Public(01)10886982188526
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.114
Device Catalogue Number314.114
Device Lot Number6958716
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight65